# SDR U5QA06002

- Difficulty date: April 28, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N420ST
- Make and model: Cndair CL6002B16
- Aircraft serial: 5027
- Aircraft time: 6,661 hours, 3,395 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Handle
- Condition: Malfunctioned
- Location: Ground Release
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOUD WIND NOISE AFTER GEAR RETRACTION.  NO GEAR UNSAFE LIGHT.  PILOT LANDED AND RESET GROUND RELEASE HANDLE.  CYCLED NOSE DOOR OPEN AND CLOSED USING HYDRAULIC SYSTEM.  DOORS FUNCTIONED NORMALLY.
